# SDR AALA202305221812

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 58,224 hours, 36,759 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED. ON APROACH INTO THE SCHEDULED DESTINATION OF MSN FLIGHT CONTROL FLAP LOCKED ECAM MESSAGE DISPLAYED WITH THE FLAPS AT 0 AND THE SLATS AT 3. THE AIRCRAFT LANDED SAFELY AT MSN WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE FLAP SYSTEM PER AMM 27-54-00 WITH NO FAULTS NOTED AND NO DEFECTIVE PARTS BEING IDENTIFIED.
